# SDR CALA2013101592053

- Difficulty date: October 11, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 40,623 hours, 16,816 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED TEST, RT OVERWING BATTERY.  REPLACED RT OVERWING POWER SUPPLY BATTERY IAW MM, TESTED OKAY.
